# SDR SWAA2022021401950

- Difficulty date: April 3, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 46,529 hours, 26,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; FWD CORNER SECTION SCUFF PLATE IS CRACKED. / REMOVED AND REPLACED FWD SCUFF PLATE REF AMM 53-11-02.
